CureZone   Log On   Join
Re: Mirena IUD & repeat cervical abnormalities...
 
Kabel Views: 66,338
Published: 11 years ago
 
This is a reply to # 1,051,437

Re: Mirena IUD & repeat cervical abnormalities...


it is common for mirena to cause abnormal pap smear results - the following site mentions it too...please print it out and give it to your consultant with the bit about abnormal pap smears underlined!! I am also listing another website which also gives some of the other side effects and issues to consider - all these things are in the prescribing info that comes with mirena to the doctors surgery - so why dont they read it??? anyway, good luck with removal. it can take many months for the body to settle down after removal, but dont give up hope! And dont take any more synthetic hormone products - they will complicate your already messed up hormonal system! Do please post back and let us know how you get on. By the way, your doc is right in so far as estrogen is often the cause of abnormal pap smears - it is the cause of most hormonal problems from endometriosis and polyps to hormone bases cancers. After researching the subject, it is my strong belief that mirena actively encourages our system to become estrogen dominant. Many of us would probably be mildly estrogen dominant before we get mirena, due to the western lifestyle that we live today (a life full of plastic food and drink containers, parabens in beauty products, caffeine and Sugar in our diets, to mention just a few things that can cause high estrogen levels), but the mirena may well also make our body quite "lazy" for want of a better word, and with mirena pumping out a chemical vaguely similar to progesterone, our own progesterone production falls well behind, because the body would not see a need to produce it. This explains why so many of us get continued symptoms for many months after mirena removal - our bodies have not managed to get natural progesterone production up again and estrogen has moved in to take it's place, to put it simply. Anyway, that is another whole story, and there is plenty of info on estrogen dominance on the net, should you wish to google it sometime. In the meantime, though, get that sucker out and you will be on step 1 of the road to recovery!!! best of luck, thinking of you. Kabel xxx


http://www.contracept.info/iud-mirena.php


http://www.netdoctor.co.uk/medicines/100001706/html


a quick copy and paste from the website below, re mirena adverse reactions...(note the second from bottom line)

http://www.drugs.com/pro/mirena.html

Adverse Reactions
The most serious adverse reactions associated with the use of Mirena are discussed above in the Warnings section. Others are presented in the Precautions section. Other adverse events reported by 5% or more subjects include:

Abdominal pain, Upper respiratory infection
Leukorrhea, Nausea
Headache, Nervousness
Vaginitis, Dysmenorrhea
Back pain, Weight increase
Breast pain, Skin disorder
Acne, Decreased libido
Depression, Abnormal Pap smear
Hypertension, Sinusitis
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

1.082 sec, (2)